View Full Version : i'm goin crazy
02-18-2006, 02:36 PM
hey all this is nuts i started takin lexapro a week and a half i started to think i was gettin my anxiety under control and now i think i'm goin my anxiety and fears have been goin nuts this is retarded did anybody have this problem while goin on meds because i feel like i'm losing control somebody help this is insane :cry:
thats possibly a side effect of the medication which may go away in time.. talk to your doc to be sure though. Some people I've talked to did get anxiety early on but then it subsided within the first month or two.
02-18-2006, 11:56 PM
hey shoe this is my 3rdor 4th meds for GAD and its really starting to get oldimeanwhen made me depressedanother made me twitchy and nightmares now this omne anxiety attacks bad this is a trip i knowthat my klonpinsreally help i ust don't wannabe on anything all the side effectsr worse than what i actually dealwith god i just want this away yesterday but thanx for the relpy always nice when someone writes back have a good day
Powered by vBulletin® Version 4.2.0 Copyright © 2013 vBulletin Solutions, Inc. All rights reserved.